The Infusion Syringe Changes Color?
Tonight .. I want to ask just now on the red infusion a long time ago I urinate (urinate) turn red if this is normal or there are other problems. thank you
Good evening, thanks for asking at HealthReplies.com. We understand your concern. Red urine can indeed occur due to various things, including:
Drug side effects
Eat something red
Urinary tract infection
Urinary tract stones
So indeed, this could have something to do with the infusion that you do. But to ensure this, it is necessary to find out first what the infusion is, what is its function, and whether indeed the red urine is one of the side effects. You can find this out by asking the doctor who treats you. If it turns out that is not the cause, then your doctor will conduct additional examinations to determine the origin of the condition. The handling that you will receive later depends on the results of this inspection.
Meanwhile, no need to worry too much, just live a healthy lifestyle, multiply the consumption of water, and immediately report it to your doctor. So, hopefully answering your question.